MathSciNet Relay Station
MathSciNet bibliographic data
MR1469435 (98j:11064) 11M26
Sondow, Jonathan The Riemann hypothesis, simple zeros and the asymptotic convergence degree of improper Riemann sums. Proc. Amer. Math. Soc. 126 (1998), no. 5, 1311–1314.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement